# SDR ABXA040142

- Difficulty date: April 21, 2004
- Submitted: April 22, 2004
- Operation: Air carrier
- Aircraft: N908AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47008
- Aircraft time: 57,863 hours, 59,741 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Latch
- Condition: Jammed
- Location: Cockpit Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT DOOR LATCH JAMMED.  DISASSEMBLED COCKPIT DOOR LATCH ASSEMBLY, FOUND HANDLE JAMMED.  FREED JAM AND REASSEMBLED.  OPS CHECKED GOOD IAW DC-9 MM.
